# SDR DALA1113939873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 753 LEFT LONGERON 18 JUST BELOW FLOOR MAIN FRAME CRACKED APPROX 2 INCHES ON FWD SIDE NDT VERIFIED #A2700.  REPLACE MAIN FRAME PN 9923407-501N STA 753 //H IAW DC9 SRM 51-01 AND ENGINEERING REPAIR/AUTHORIZION #486359-14.  REQUIRED INSPECTION COMPLETED.
